On confined McKean Langevin processes satisfying the mean no-permeability boundary condition
Year of publication: |
2011
|
---|---|
Authors: | Bossy, Mireille ; Jabir, Jean-François |
Published in: |
Stochastic Processes and their Applications. - Elsevier, ISSN 0304-4149. - Vol. 121.2011, 12, p. 2751-2775
|
Publisher: |
Elsevier |
Subject: | McKean Langevin equation | Lagrangian stochastic model | Mean no-permeability condition | Specular boundary condition |
-
INSURING AGAINST LOSSES FROM TRANSGENIC CONTAMINATION
Ripplinger, David G., (2004)
- More ...
-
Game theory analysis for carbon auction market through electricity market coupling
Bossy, Mireille, (2014)
-
Design analysis mechanisms for carbon auction market through electricity market coupling
Bossy, Mireille, (2014)
-
A stochastic particle method for some one-dimensional nonlinear p.d.e.
Bossy, Mireille, (1995)
- More ...